Hydromagnetic Instability In A Rotating Channel Flow

S. Sen Gupta; A. S. Gupta

Publications de l'Institut Mathématique (1975)

  • Volume: 19(33), Issue: 39, page 147-153
  • ISSN: 0350-1302

How to cite


S. Sen Gupta, and A. S. Gupta. "Hydromagnetic Instability In A Rotating Channel Flow." Publications de l'Institut Mathématique 19(33).39 (1975): 147-153. <http://eudml.org/doc/255186>.

author = {S. Sen Gupta, A. S. Gupta},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {39},
pages = {147-153},
publisher = {Matematički institut SANU},
title = {Hydromagnetic Instability In A Rotating Channel Flow},
url = {http://eudml.org/doc/255186},
volume = {19(33)},
year = {1975},

AU - S. Sen Gupta
AU - A. S. Gupta
TI - Hydromagnetic Instability In A Rotating Channel Flow
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 19(33)
IS - 39
SP - 147
EP - 153
LA - eng
UR - http://eudml.org/doc/255186
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.